Hi, can anyone help. I've been on Nutri Adrenal for a while now, having just increased my dose to 3 a day following consultation with Dr P. at the same time he recommended reducing T4 and increasing T3. So I Don't know what is causing the excruciating pain in my feet. I wondered if it might be gout and whether that is likely to be caused by NA or increasing T3? Gout apparently usually starts in the big toe, but my pain is on top of the feet on the outside just below the ankle. I saw a blog yesterday in which someone said they have gout as a hypo symptom, which I haven't come across before. I was wondering if anyone else has this problem and how you cope with it. Paracetamol doesn't touch the pain, and I can't take anything stronger by mouth. Thank you!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.